Addition theorems and integral transformations on classes of harmonic functions
Differencialʹnye uravneniâ, Tome 19 (1983) no. 5, pp. 809-818
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_5_a5,
author = {V. T. Erofeenko},
title = {Addition theorems and integral transformations on classes of harmonic functions},
journal = {Differencialʹnye uravneni\^a},
pages = {809--818},
year = {1983},
volume = {19},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_5_a5/}
}
V. T. Erofeenko. Addition theorems and integral transformations on classes of harmonic functions. Differencialʹnye uravneniâ, Tome 19 (1983) no. 5, pp. 809-818. http://geodesic.mathdoc.fr/item/DE_1983_19_5_a5/